# SDR 98ZZZM254

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Manifold Duct
- Part number: 344N2015
- Condition: Cracked
- Location: Rt Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT CENTER FUEL TANK FUELING MANIFOLD DUCT CRACKED.  PART REPLACD IAW 28-21-01.  A/C RETURNED TO SERVICE.
